Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Fatigue, dizziness, nausea when eating, headache, increased pulse, shaking, discomfort in throat and stomach

I have fatigue , dizziness , nausea when I eat, on and off headache, increase pulse that causes me to shake some, and just a weird feeling in my throat and stomach.My blood pressure has always been low and it was 108/98 yesterday and I have no clue today. It hit me all at once and I have yesterday and I still haven t gotten over it. My blood work said and increase level in my liver functions but that was all that was documented.
Asked On : Wed, 19 Sep 2012
Answers:  1 Views:  452
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dentist 's  Response

Welcome to health care magic forum.

From the details mentioned,its clear that you are hypotensive.

Tremors ,dizziness as well as headache usually occurs due to this condition.

Your TSH level has to be evaluated.

Include more quantity of sugar as well as salt into your diet.

Eat nutritious diet.

Drink plenty of water.

Please do consult a physician for further reference.

Hope this helps.
Answered: Tue, 27 Aug 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor